MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. VERSACELL X3

SIEMENS HEALTHCARE DIAGNOSTICS INC. VERSACELL X3
Model Number VERSACELL X3
Medical Device Problem Code Electrical Power Problem (2925)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted the siemens customer care center (ccc) to inform that a staff member of the hospital was accessing the electric box to set up a new line on the day of the event.Siemens dispatched a customer service engineer (cse) to the customer site.Siemens confirmed that the versacell x3 system was the only system affected and damaged beyond repair.Siemens concluded that the hospital's electrical department was working on the electrical system that provided power to the versacell x3 system.The instruments connected to the vesacell x3 were not using the same power line and were not affected.Siemens confirmed that the versacell x3 system was replaced with a new one and has been operational at the customer site.The system was verified and operating as intended.No further evaluation of the device was required.
 
Event or Problem Description
The customer informed siemens that smoke emitted from inside the versacell x3 system.The customer did not observe flames from the system and contacted the fire department.The customer informed that no one from the staff was injured or harmed due to the event.There are no known reports of adverse health consequences due to the smoke emitted from the versacell x3 system.

Brand Name
VERSACELL X3
Common Device Name
VERSACELL X3
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
62 flanders bartley rd
flanders NJ 07836
MDR Report Key10657713
Report Number2247117-2020-00048
Device Sequence Number16908889
Product Code JJE
UDI-Device Identifier00630414595177
UDI-Public00630414595177
Combination Product (Y/N)N
Initial Reporter CountryVM
PMA/510(K) Number
K970227
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVERSACELL X3
Device Catalogue Number10793839
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/14/2020
Initial Report FDA Received Date10/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1